Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 292, NWS Atlanta, GA

November 30, 20226 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Nov 30, 2022, 3:28 AM EST for 6 counties in Georgia. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2022, 3:28 AM EST (08:28 UTC)
Expired
Nov 30, 2022, 4:00 AM EST
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Fulton County, GA, Haralson County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 3:59 AM ESTTSTM WND DMG2 E Newnan, GATWO TREES DOWN ON NEWNAN LAKES BLVD JUST OUTSIDE OF VININGS AT NEWNAN LAKES APARTMENTS.
Nov 30, 4:00 AM ESTTSTM WND DMG1 E Handy, GATree down along Handy Rd near Boy Scout Rd.
Nov 30, 4:02 AM ESTTSTM WND DMG2 Sw Newnan, GAPower lines down along Old Corinth Rd near Smokey Rd.
Nov 30, 4:02 AM ESTTSTM WND DMG2 W Newnan, GA2 trees down along Heery Rd. One at Russel Cir and one Westside School Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

973 
WUUS52 KFFC 300828
SVRFFC
GAC045-077-097-121-143-149-300900-
/O.NEW.KFFC.SV.W.0292.221130T0828Z-221130T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
328 AM EST Wed Nov 30 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Haralson County in northwestern Georgia...
  Carroll County in northwestern Georgia...
  Douglas County in north central Georgia...
  Northern Heard County in west central Georgia...
  Northwestern Coweta County in west central Georgia...
  Southwestern Fulton County in north central Georgia...

* Until 400 AM EST.

* At 328 AM EST, severe thunderstorms were located along a line
  extending from near Buchanan to Mount Zion to near Graham, moving
  east at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Douglasville, Carrollton, City of South Fulton, Villa Rica,
  Fairburn, Bremen, Palmetto, Temple, Bowdon, Mount Zion, Whitesburg,
  Waco, Ephesus, Centralhatchee, Roopville, Lithia Springs,
  Chattahoochee Hills, East Newnan and Plant Yates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3362 8526 3378 8519 3379 8492 3377 8485
      3380 8472 3380 8462 3379 8461 3356 8461
      3331 8481 3338 8528 3354 8531
TIME...MOT...LOC 0828Z 266DEG 58KT 3377 8515 3363 8519 3342 8535 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
835 
WWUS52 KFFC 300837
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
337 AM EST Wed Nov 30 2022

GAC143-300847-
/O.CAN.KFFC.SV.W.0292.000000T0000Z-221130T0900Z/
Haralson GA-
337 AM EST Wed Nov 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARALSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3361 8514 3370 8509 3372 8505 3378 8505
      3379 8492 3377 8485 3379 8473 3380 8472
      3380 8462 3356 8461 3331 8481 3338 8528
      3346 8529
TIME...MOT...LOC 0837Z 276DEG 50KT 3375 8500 3362 8505 3338 8525 

$$

GAC045-077-097-121-149-300900-
/O.CON.KFFC.SV.W.0292.000000T0000Z-221130T0900Z/
Carroll GA-Douglas GA-Heard GA-Coweta GA-Fulton GA-
337 AM EST Wed Nov 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EST
FOR CARROLL...DOUGLAS...NORTHERN HEARD...NORTHWESTERN COWETA AND
SOUTHWESTERN FULTON COUNTIES...

At 337 AM EST, severe thunderstorms were located along a line
extending from near Temple to Abilene to Ephesus, moving east at 60
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newnan, Douglasville, Carrollton, City of South Fulton, Villa Rica,
Fairburn, Palmetto, Temple, Whitesburg, Ephesus, Centralhatchee,
Roopville, Lithia Springs, Chattahoochee Hills, East Newnan, Plant
Yates, Bill Arp, Seaton Lake, Fairplay and Dunaway Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3361 8514 3370 8509 3372 8505 3378 8505
      3379 8492 3377 8485 3379 8473 3380 8472
      3380 8462 3356 8461 3331 8481 3338 8528
      3346 8529
TIME...MOT...LOC 0837Z 276DEG 50KT 3375 8500 3362 8505 3338 8525 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
272 
WWUS52 KFFC 300848
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
348 AM EST Wed Nov 30 2022

GAC045-077-097-121-149-300900-
/O.CON.KFFC.SV.W.0292.000000T0000Z-221130T0900Z/
Carroll GA-Douglas GA-Heard GA-Coweta GA-Fulton GA-
348 AM EST Wed Nov 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EST
FOR EASTERN CARROLL...DOUGLAS...NORTHEASTERN HEARD...NORTHWESTERN
COWETA AND SOUTHWESTERN FULTON COUNTIES...

At 348 AM EST, severe thunderstorms were located along a line
extending from near Winston to Fairplay to Plant Wansley, moving east
at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newnan, Douglasville, City of South Fulton, Villa Rica, Fairburn,
Palmetto, Whitesburg, Centralhatchee, Roopville, Lithia Springs,
Chattahoochee Hills, East Newnan, Plant Yates, Bill Arp, Seaton Lake,
Fairplay, Dunaway Gardens, Clem, Winston and Lake Val-Do-Mar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3379 8492 3377 8485 3379 8473 3380 8472
      3380 8462 3356 8461 3331 8481 3337 8522
      3355 8502
TIME...MOT...LOC 0848Z 266DEG 58KT 3376 8480 3363 8485 3339 8505 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
953 
WWUS52 KFFC 300859
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
359 AM EST Wed Nov 30 2022

GAC045-077-097-121-149-300909-
/O.EXP.KFFC.SV.W.0292.000000T0000Z-221130T0900Z/
Carroll GA-Douglas GA-Heard GA-Coweta GA-Fulton GA-
359 AM EST Wed Nov 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL...DOUGLAS...
NORTHEASTERN HEARD...NORTHWESTERN COWETA AND SOUTHWESTERN FULTON
COUNTIES WILL EXPIRE AT 400 AM EST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

LAT...LON 3379 8492 3377 8485 3379 8473 3380 8472
      3380 8462 3356 8461 3331 8481 3337 8522
      3355 8502
TIME...MOT...LOC 0859Z 266DEG 58KT 3377 8458 3364 8463 3340 8483 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 12:54 AM EST, 2 hours 34 minutes earlier.

Area forecast discussion, Nov 30, 12:54 AM EST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1254 AM EST Wed Nov 30 2022

...New 06Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 245 PM EST Tue Nov 29 2022

A cold front will bring active weather to the outlook area tonight
and early tomorrow. There will be a couple of rounds of
precipitation, one during the overnight hours and the second during
the mid to late morning with the front.

The cold front in question is still back over the central part of
the country, while a warm front is situated across the Gulf Coast.
The warm front isn't expected to move much further north across GA,
but will push northward across southeast MS and into central AL
before the cold front arrives. So,the forecast area isn't expected
to be within the warm sector overnight - that should stay to the
west. However, do expect storms to develop out ahead of the front
overnight and impact the CWA. Good forcing in the mid levels, strong
upper divergence and steepening mid level lapse rates will combine
for the chance of elevated convection overnight. Not expecting a lot
of potential for severe weather during the very early hours of the
morning, but the potential will increase towards 12Z as the actual
cold front approaches from the NW.

The front should begin approaching the NW corner of the CWA just
before 12Z. The models have been fairly consistent with timing from
run to run. There are some slight differences between the hi-res
convective models, but most of them are indicating the two waves of
precip - overnight (ahead of the front/elevated) and a second round
with the front. The front will be moving through a low cape/high
shear environment, so a QLCS type structure is anticipated.

With the storms being elevated later this evening and into the very
early morning hours, the potential for severe weather remains low.
However, the potential for strong storms/isolated severe storms will
increase with the front as they become more surface based. Damaging
wind gusts will be the primary hazard from any strong/isolated
severe thunderstorms. An isolated brief tornado cannot be ruled out
early on as the front approaches, but the shear should become more
unidirectional with time.

A secondary hazard will be locally heavy rainfall. With Multiple
rounds of precipitation, locally heavy at times, some localized
flooding will be possible. This potential should be highest along
and north of the I-85 corridor. In this area, 1 to 2 inches of rain
is likely with some 3"+ amounts possible.

Winds will be gusty behind the front tomorrow and temperatures near
or just slightly below normal are anticipated.

NListemaa

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 245 PM EST Tue Nov 29 2022

Long term forecast begins on Thursday with sfc pressure built in
over much of the southeast, limiting moisture across our area until
the weekend. Once the weekend gets here, moisture starts to flow in
from the west-southwest in the mid levels and the sfc providing
ample moisture for the northern portions of Georgia.  As a result,
PoPs have been kept mainly to the northern portion of Georgia
through the middle of next week. Severe weather indices seem to be
staying minimal at this point through the long term, so only showers
were mentioned.

With the high pressure max temps look to top out at the 55-60 degree
range and then as the moisture starts to funnel in, temps look to
max out in the 65-75 degree range.  Min temps are also looking to
stay in the mid to upper 50s through the middle of next week
providing a very moist environment. Referencing climatology, the min
temps this weekend look to be 15-20 degrees above climatology for
this time of year with the max temps being 10-15 degrees above
normal.

Hernandez

&&

.AVIATION...
(06Z TAFS)
Issued at 1246 AM EST Wed Nov 30 2022

Active weather continues across all of the terminals early this
morning with SHRA possible ahead of main organized line. Highest
likelihood of TSRA with low-MVFR/IFR CIGS impacting the ATL Metro
airfields between 08-12Z. Winds will start out from the SSE
through 09Z then shift to the NW behind the front around 12Z.
Wind gusts up to 25kts expected at ATL behind the front.

//ATL Confidence...Avi Update...
Medium on all elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          33  55  34  56 /   0   0   0   0
Atlanta         32  53  36  56 /   0   0   0   0
Blairsville     28  54  31  54 /   0   0   0   0
Cartersville    30  54  35  57 /   0   0   0   0
Columbus        36  58  38  62 /   0   0   0   0
Gainesville     33  53  35  55 /   0   0   0   0
Macon           35  60  35  64 /   0   0   0   0
Rome            32  55  34  59 /   0   0   0   0
Peachtree City  32  55  35  59 /   0   0   0   0
Vidalia         40  60  40  66 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....Hernandez
AVIATION...28
Hazardous weather outlook, Nov 29, 7:55 PM EST, 7 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
755 PM EST Tue Nov 29 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
755 PM EST Tue Nov 29 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

An organized line of showers and thunderstorms along an advancing
frontal boundary will move southeastward across north and west
central Georgia tonight. Some storms may become strong to severe.
The primary hazards associated with any storms that form will be
gusty to damaging winds, locally heavy rainfall, and frequent
lightning. There is a moderate risk of excessive rainfall for
portions of north Georgia, which may lead to localized flash
flooding, especially in low-lying or flood-prone areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Showers and thunderstorms associated with the frontal boundary
will continue moving southeastward through central Georgia
Wednesday. Some storms may become strong to severe and capable of
producing gusty to damaging winds, locally heavy rainfall, and
frequent lightning. Though a low-end threat, a chance of a brief
tornado exists across portions of southwest central Georgia.
Localized flash flooding remains possible, especially in areas
that received rounds of heavy precipitation overnight.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Nov 29, 9:46 PM EST, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EST Tue Nov 29 2022

GAZ011-019-030-041-300315-
Chattooga GA-Polk GA-Haralson GA-Floyd GA-
946 PM EST Tue Nov 29 2022

...Strong thunderstorms will impact portions of Haralson, Floyd, Polk
and southwestern Chattooga Counties through 1015 PM EST...

At 944 PM EST, a line of strong thunderstorms was along a line
extending from near Coosa to Pleasant Gap to near Eastaboga, and
moving east at 50 mph.

HAZARD...40 to 50 mph wind gusts, pea sized hail and frequent cloud
         to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Cedartown, Buchanan, Bremen, Temple, Rockmart, Tallapoosa,
Aragon, Cave Spring, Waco, Shannon, Pinson, Esom Hill, Coosa,
Holland, Fish Creek, Etna, Lindale, Eubank Lake and Antioch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3440 8509 3440 8503 3421 8503 3421 8505
      3408 8505 3408 8503 3372 8505 3369 8512
      3370 8514 3365 8529 3365 8534 3437 8548
TIME...MOT...LOC 0244Z 264DEG 51KT 3431 8528 3399 8553 3367 8604

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

07
Special weather statement, Nov 29, 10:44 PM EST, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1044 PM EST Tue Nov 29 2022

GAZ030-031-041-042-300415-
Polk GA-Haralson GA-Carroll GA-Paulding GA-
1044 PM EST Tue Nov 29 2022

...A strong thunderstorm will impact portions of west central
Paulding, Haralson, northwestern Carroll and Polk Counties through
1115 PM EST...

At 1044 PM EST, a strong thunderstorm was over Mars Hills, or 13
miles west of Buchanan, moving east at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cedartown, Buchanan, Bremen, Temple, Rockmart, Tallapoosa, Aragon,
Waco, Fish Creek, Eubank Lake, Esom Hill, Antioch, Van Wert, Seney,
Draketown and Felton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3410 8510 3410 8505 3408 8504 3372 8502
      3365 8534 3398 8540
TIME...MOT...LOC 0344Z 248DEG 38KT 3381 8541

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

07
Special weather statement, Nov 29, 11:12 PM EST, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1112 PM EST Tue Nov 29 2022

GAZ020-021-030>032-041-300445-
Polk GA-Cobb GA-Cherokee GA-Haralson GA-Bartow GA-Paulding GA-
1112 PM EST Tue Nov 29 2022

...A strong thunderstorm will impact portions of Paulding,
southwestern Cherokee, northeastern Haralson, northwestern Cobb,
eastern Polk and southern Bartow Counties through 1145 PM EST...

At 1112 PM EST, a strong thunderstorm was over Yorkville, or 9 miles
west of Dallas, moving east at 50 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Marietta, Cartersville, Dallas, Buchanan, Smyrna, Kennesaw, Acworth,
Powder Springs, Austell, Rockmart, Euharlee, Hiram, Emerson, Aragon,
Braswell, Taylorsville, Fair Oaks, Yorkville, Burnt Hickory Ridge and
Kellogg Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3393 8511 3408 8510 3426 8462 3385 8451
      3379 8494 3381 8505 3377 8505 3375 8521
TIME...MOT...LOC 0412Z 249DEG 51KT 3395 8500

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

07
Special weather statement, Nov 30, 3:07 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
307 AM EST Wed Nov 30 2022

GAZ041-042-300830-
Haralson GA-Carroll GA-
307 AM EST Wed Nov 30 2022

...Strong thunderstorms will impact portions of Haralson and western
Carroll Counties through 330 AM EST...

At 306 AM EST, a line of strong thunderstorms was along a line
extending from Coleman Lake And Campground to Heflin to near Mount
Cheaha, and moving east at 65 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carrollton, Buchanan, Bremen, Temple, Tallapoosa, Bowdon, Mount Zion,
Waco, Ephesus, Bowdon Junction, Tyus, Abilene, Draketown, John Tanner
State Park and Blackjack Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3388 8504 3381 8504 3380 8499 3364 8495
      3342 8520 3343 8529 3385 8538
TIME...MOT...LOC 0806Z 266DEG 57KT 3377 8557 3363 8560 3347 8577

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 7:07 PM ESTSpecial Weather StatementFFCCatoosa, Walker, Whitfield23 min
Nov 29, 9:46 PM ESTSpecial Weather StatementFFCFloyd, Haralson, Polk29 min
Nov 29, 10:44 PM ESTSpecial Weather StatementFFCHaralson, Polk31 min
Nov 29, 11:12 PM ESTSpecial Weather StatementFFCCobb, Paulding33 min
Nov 30, 3:07 AM ESTSpecial Weather StatementFFCCarroll, Haralson23 min
Nov 30, 3:46 AM ESTSpecial Weather StatementFFCHeard29 min
Nov 30, 3:59 AM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Fulton31 min
Nov 30, 4:14 AM ESTSpecial Weather StatementFFCClayton, Fayette, Henry, Meriwether, Pike, Rockdale and 1 more31 min
Nov 30, 4:36 AM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Morgan, Newton and 5 more24 min
Nov 30, 5:09 AM ESTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot, Troup, Upson2 hr
Nov 30, 5:13 AM ESTSpecial Weather StatementFFCButts, Greene, Jasper, Jones, Lamar, Monroe and 3 more2 hr
Nov 30, 5:44 AM ESTRiver Flood WarningFFCDeKalb6 hr
Nov 30, 6:07 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more113 min
Nov 30, 6:15 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Schley, Taylor2 hr
Nov 30, 6:41 AM ESTRiver Flood WarningFFCForsyth, Fulton29 hr
Nov 30, 7:15 AM ESTRiver Flood WarningFFCForsyth10 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.